Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Diophantine problem for addition and divisibility


Author: L. Lipshitz
Journal: Trans. Amer. Math. Soc. 235 (1978), 271-283
MSC: Primary 10N05; Secondary 02G05, 10B05, 12A05, 12A45
DOI: https://doi.org/10.1090/S0002-9947-1978-0469886-1
MathSciNet review: 0469886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is given for deciding existential formulas involving addition and the divisibility relation over the natural numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10N05, 02G05, 10B05, 12A05, 12A45

Retrieve articles in all journals with MSC: 10N05, 02G05, 10B05, 12A05, 12A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0469886-1
Article copyright: © Copyright 1978 American Mathematical Society